EconPapers    
Economics at your fingertips  
 

Stability to a Kind of Functional Differential Equations of Second Order with Multiple Delays by Fixed Points

Cemil Tunç and Emel Biçer

Abstract and Applied Analysis, 2014, vol. 2014, 1-9

Abstract:

We discuss the stability of solutions to a kind of scalar Liénard type equations with multiple variable delays by means of the fixed point technique under an exponentially weighted metric. By this work, we improve some related results from one delay to multiple variable delays.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/413037.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/413037.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:413037

DOI: 10.1155/2014/413037

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:413037